MathSciNet Relay Station
MathSciNet bibliographic data
MR1392278 17B37 (17B10 17B20)
Lusztig, George An algebraic-geometric parametrization of the canonical basis. Adv. Math. 120 (1996), no. 1, 173–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement